Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 8, Pages 421-429
http://dx.doi.org/10.1155/S0161171204202319

A Bayesian model for binary Markov chains

Department of Mathematics and Computer Sciences, Faculty of Sciences, Avenue Ibn Batouta, Rabat BP 1014, Morocco

Received 20 February 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Souad Assoudou and Belkheir Essebbar, “A Bayesian model for binary Markov chains,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 8, pp. 421-429, 2004. https://doi.org/10.1155/S0161171204202319.